MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC L3O0200 - NATURA; PROTECTOR, OSTOMY
Model Number 125260
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code Erythema (1840)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 6 of 7.Correction - contact office address: (b)(4).Based on the available information, this event is deemed to be a reportable malfunction.This complaint has been evaluated.No lot number is available.A detailed investigation or batch review cannot be conducted.Therefore, this evaluation will be closed.This issue will be monitored through the post market product monitoring review process.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
It was reported that the wafers became hard approximately 24 hours after application.The opening surrounding the stoma then felt it was sharp and put pressure around the stoma.Once the wafer was removed, the pain would immediately go away.There was no visible injury to the stoma noted but some redness was noted at the mucocutaneous junction.The redness resolved on its own without treatment.She stated that this occurred with most of the last market unit.For skin care the end user was cleansing with ivory soap and was also using adapt paste.The packaging was discarded and the lot number could not be retrieved.She further stated that this was not occurring with the current market unit and continued using the product.No photo is available at this time.

Brand Name
L3O0200 - NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
MDR Report Key12583043
Report Number9618003-2021-02548
Device Sequence Number1295998
Product Code EXE
UDI-Device Identifier00768455125395
UDI-Public00768455125395
Combination Product (Y/N)N
Initial Reporter StateMD
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number125260
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2021
Initial Report FDA Received Date10/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1